# SDR AALA202303089617

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 25,576 hours, 12,049 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO GREEN HYDRAULIC SYSTEM LOW PRESSURE WARNING POPPING UP AND GOING AWAY SEVERAL TIMES INFLIGHT.  THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE GREEN HYDRAULIC SYSTEM PRESSURE SWITCH 1151GN PER AMM 29-32-12 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
